# SDR CA070202005

- Difficulty date: January 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,428 hours
- Engine: Pwa JT8D15A
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Missing
- Location: Engine Cowling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL, MAINTENANCE NOTICED AN APPROXIMATELY 6 INCH HOLE IN NR 1 ENGINE COWL. FURTHER INVESTIGATION DETERMINED THE CAP ON THE 6TH STAGE SADDLE DUCT MISSING, LOCATED IN COWL. CAP INSTALLED AND SECURED IAW MM AND COWL REPAIRED. (TC NR 20070202005)
